# SDR FDEA201101080089

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A5361079721100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN COURIER AREA UNDER FLOOR, CORROSION ON LONGITUDINAL MEMBER AT FLOOR SUPPORT ANGLE 7" FWD OF   FLOORBEAM AT FR13, 40" TO LT FROM ACFT CENTERLINE.  AMM 53-12-00-06, 57" FROM ACFT CENTERLINE ABOUT 2 SQARE INCHES.  REMOVED AND INSTALLED NEW T-CAP TO LONGERON AND SPLICE ANGLES FR12 TO FR15 AT Y1456 IAW SRM 53-12-15, FIG 207 AND 51-72-10 PGS 1-3.
